EconPapers    
Economics at your fingertips  
 

Existence of Equilibria for Multivalued Mappings and Its Application to Vectorial Equilibria

L. J. Lin, Z. T. Yu and G. Kassay
Additional contact information
L. J. Lin: National Changhua University of Education
Z. T. Yu: Nan-Kai College
G. Kassay: Babes-Bolyai University

Journal of Optimization Theory and Applications, 2002, vol. 114, issue 1, No 8, 189-208

Abstract: Abstract In this paper, we apply a new fixed-point theorem and use various monotonicity and some coercivity conditions to establish equilibrium theorems for multimaps. As a simple consequence, we give a unified approach to vectorial equilibria for multimaps. We show that, from our results, some well-known classical results, such as the Ky Fan minimax inequality theorem and the Browder and Hartman-Stampacchia theorems concerning the existence for variational inequalities, can be derived easily.

Keywords: transfer open multimap; vectorial equilibria; Cx-quasiconvex-like mapping; G-convex space; upper semicontinuity; minimax inequalities (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://link.springer.com/10.1023/A:1015420322818 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:114:y:2002:i:1:d:10.1023_a:1015420322818

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1023/A:1015420322818

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:joptap:v:114:y:2002:i:1:d:10.1023_a:1015420322818